A Short Proof of the Ando-Krieger Theorem.
Mathematische Zeitschrift, Tome 174 (1980), pp. 61-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Ando-Krieger theorem, positive kernel operator
@article{MZ_1980__174_172995,
author = {Jacobus J. Grobler},
title = {A {Short} {Proof} of the {Ando-Krieger} {Theorem.}},
journal = {Mathematische Zeitschrift},
pages = {61--62},
year = {1980},
volume = {174},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1980__174_172995/}
}
Jacobus J. Grobler. A Short Proof of the Ando-Krieger Theorem.. Mathematische Zeitschrift, Tome 174 (1980), pp. 61-62. http://geodesic.mathdoc.fr/item/MZ_1980__174_172995/